# SDR DALA2019022801277

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cargo Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD SUPPORT BTW BEAM 5 AND PAN AT AFT CARGO COMPARTMENT DOOR. NRC 00195: FWD SUPPORT BTW BEAM 5 AND PAN AT AFT CARGO COMPARTMENT DOOR WAS REPLACED PER B717-200 SRM 51-41-01-0G AND 51-41-05-0G. (LP #0962888)
